Ask a Pharmacist Expert Forum
Cleocin
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Cleocin

I was on Biaxin for a week prior to oral surgery.  the oral surgeon insisted in me taking Cleocin.  After two days I started having muscle spams and terrible lower stomach problems.  I am still ill with flu like symptoms and IBS.  Any feedback would be most apprecited.

Thank you.
Tags: cleocin
Age
:  
65
Sex
:  
Female
Weight
:  
135
Current Medications
:  
2 Advil tablet almost daily
Drug Allergies
:  
Sulfa, penicillin, iodine,
Medical Conditions
:  
Possible fibromyalgia
669824_tn?1225842912
Both Biaxin and Cleocin can cause abdominal pain, nausea, and diarrhea. Neither drug should be causing muscle spasms.  
Blank
This Forum's Experts
5801192_tn?1389204087
Carrie Fu, PharmDBlank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank